# SDR NACA2022021500001

- Difficulty date: February 15, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,638 hours, 17,675 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START. PERFORMED FIM TASK FIG 107/49-11-00 990-964-003. FOUND BAD IGNITOR PLUGS AND LEADS. RNR APU IGNITORS AND LEADS IAW AMM 49-41-02
